# SDR DALA2024022102438

- Difficulty date: February 20, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 74,071 hours, 9,805 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Fod
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3315 DOOR 2R INDICATES OPEN YET IS REPORTED TO BE CLOSED. CORRECTIVE ACTION: CLEARED DEBRIS FROM DOOR OPEN/CLOSED OK INDICATION SHOWS CLOSED OK FOR SVC. (5772336)
